# SDR AALA202303204088

- Difficulty date: March 12, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A320*
- Aircraft serial: 5422
- Aircraft time: 31,577 hours, 12,675 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY BIFOLD DOOR JAMMED, WILL NOT OPEN. **SUPPLEMENTAL REPORT FOR AALA202303164088: REPLACED MID LAVATORY DOOR PER AMM 25-42-41 AND ACCOMPKISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
